# SDR DALA2016042103256

- Difficulty date: April 20, 2016
- Submitted: April 25, 2016
- Operation: Air carrier
- Aircraft: N553NW
- Make and model: Boeing 757251
- Aircraft serial: 26500
- Aircraft time: 41,854 hours, 18,620 cycles
- System (JASC): 2730 · Elevator Control System
- Part: Rod End
- Condition: Corroded
- Location: Lt Elevator
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT ELEVATOR INBD PCA.  POGO ROD END IS WORN AND RUSTED.  REPLACED INPUT RODS, 2 EA AND POGO ROD, REF AMM 27-31-06.
